Cross Reference Down

Patil, SA and Uppuluri, VRR (1986). The distribution of first j digits. College Mathematical Journal 17(3), 240-243.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Friedberg, SH (1984). The Distribution of First Digits. College Mathematics Journal 15(2), 120-125. ISSN/ISBN:0049-4925. View Complete Reference Online information Works that this work references Works that reference this work
Schmidt, R and Lacher, R (1984). Probabilistic repeatability among some irrationals. College Mathematics Journal 15(4), 330-332. View Complete Reference Online information Works that this work references Works that reference this work